# SDR VNAA202311280002

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL OF AFT BAGGAGE-BAY DOOR CUT OUT. (C2).  CORROSION ON LOWER SILL OF AFT BAGGAGE-BAY WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-23-201-001-A01 AND WAS REPLACED  PER CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-10-001-001-A01
